# SDR UIEA201902253324

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,654 hours, 22,857 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLT EICAS MSG CABIN AUTO INOPERATIVE. FOLLOWED QRH.( PERFORMED CABIN PRESS BITE,  FOUND A/C MOTOR PUSHED VERIFY NO FAULTS IAW FIM 21-31 FT 803.
